# SDR FDEA201106212391

- Difficulty date: June 21, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Flange
- Part number: 652363725
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CORRODED, NUMEROUS AREAS STA 740 - STA 690, LBL 24.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SEAT TRACK SECTION.  FABRICATED ANGLE SPLICES (2) AND STRAP SPLICE.  INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW SRM 51-30-2, SRM 53-10-5 FIG 1, SRM 51-10-2 AND SRM 51-30-2.
